# SDR DXTA2023122610408

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 8,181 hours, 6,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005851
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKERING IN FLIGHT.  REMOVED AND REPLACED BOTH EMERGENCY LIGHTING BATTERY PACKS DUE TO FLICKERING IN FLIGHT, OPS CHECKS GOOD, CHARGED BATTERY PACKS, ALL WORK DONE IAW AMM 33-52-01.
